Existence, Uniqueness, and Convergence of the Solutions of Models in Kinetic Theory. Cercignani, C. J. Mathematical Phys., 9(4):633-639, 1968.
Existence, Uniqueness, and Convergence of the Solutions of Models in Kinetic Theory [link]Paper  doi  bibtex   
@article{Cer-68,
	Author = {Cercignani, Carlo},
	Doi = {10.1063/1.1664621},
	Eprint = {https://doi.org/10.1063/1.1664621},
	Fjournal = {Journal of Mathematical Physics},
	Journal = {J. Mathematical Phys.},
	Number = {4},
	Pages = {633-639},
	Title = {Existence, Uniqueness, and Convergence of the Solutions of Models in Kinetic Theory},
	Url = {https://doi.org/10.1063/1.1664621},
	Volume = {9},
	Year = {1968},
	Bdsk-Url-1 = {https://doi.org/10.1063/1.1664621}}

Downloads: 0